Pacific Journal of Mathematics

Invariant subspaces of $C(G)$.

Charles A. Akemann

Article information

Source
Pacific J. Math., Volume 27, Number 3 (1968), 421-424.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983763

Mathematical Reviews number (MathSciNet)
MR0237715

Zentralblatt MATH identifier
0167.14406

Subjects
Primary: 22.65

Citation

Akemann, Charles A. Invariant subspaces of $C(G)$. Pacific J. Math. 27 (1968), no. 3, 421--424. https://projecteuclid.org/euclid.pjm/1102983763


Export citation

References

  • [1] C. A.Akemann, Some mapping properties ofthe group algebra of a compact proup, Pacific J. Math. (3) 21(1967).
  • [2] R.E.Edwards, Convolutions as bilinear operators, Canad. J.Math. 16 (1964), 275- 285.
  • [3] R.E.Edwards and E. Hewitt, Pointwise limits for sequences of convolution oper- ators, Acta Math. 113 (1965), 180-218.
  • [4] I. Glicksberg, Some uncomplemented function algebras, Trans. Amer. Math. Soc. I l l (1964), 121-137.
  • [5] H. P.Rosenthal, Projections onto translation-invariantsubspaces ofLP(G), Memoirs Amer. Math. Soc. 63(1966).
  • [6] W. Rudin, Fourier Analysis onGroups, New York, 1962.
  • [7] W. Rudin, Projections on invariant subspaces, Proc. Amer. Math. Soc. 13 (1962), 429-432.
  • [8] A Figa-Talamanca and D. Rider, A theorem of Littlewood and lacunary series for compact groups, Pacific J. Math. (3) 16(1966), 505-514.
  • [9] J. G. Wendel, Left centralizers andisomorphismsof group algebras, Pacific J. Math. 2 (1952), 251-261.